Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Are O+ blood type people prone to earning disabilities and depression?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2003
Answered : 725 Questions
Question
Hi. How are you? Is it true that people with the O+ blood type tend to be more prone to learning disabilities and depression?
Posted Tue, 25 Jun 2013 in Mental Health
 
 
Answered by Dr. Nehal Shah 2 hours later
Hi,
Thanks for using healthcare magic.

There is no direct link dentified betweel O positive blood group and learning disabilities or depression yet.

There are biopschosocial model projected for both disorder as a causative factors. Among biological causes, heriditary causes, genetic links, intrauterine factors have been identified. There are neuro transmitters like serotonin, dopamine or acetyl choline etc and their disregulations may be the main causes.

I hope I have addressed your concern.

Feel free to revert to me in case if you have any query.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Are O+ blood type people prone to earning disabilities and depression? 4 minutes later
what you mean by "there's no direct link identified between O positive blood group and learning disabilities or depression yet. "? you mean there'll be a direct link identified between them in the future? what are intrauterine factors?
 
 
Answered by Dr. Nehal Shah 1 hour later
Hi,
Thanks for reverting to me.

There is no direct link between O positive blood group and depression or learning disorders till date.
We can not predict the future whether there will be link or not as scientific research is continuous, ongoing process.

There is some study going on to identify the relations of psychiatric disorder and blood group but it is too early to predict.

Intrauterine factors include fetal exposure to nicotine, or illicit drugs, injury, ante partum hemorrhage , poor nutrition etc.

I hope I have addressed your concern.

Feel free to revert to me in case if you have any query.

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor